MathSciNet Relay Station
MathSciNet bibliographic data
MR2604623 35Q92 (35B40 45K05)
Doumic, Marie; Goudon, Thierry; Lepoutre, Thomas Scaling limit of a discrete prion dynamics model. Commun. Math. Sci. 7 (2009), no. 4, 839–865.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement